# SDR RAIA00710029

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 22,539 hours, 19,267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5579 - STL - EMERGENCY LIGHT FLOOR PROXIMITY LIGHT INOP.  MAINTENANCE RESECURED LOOSE CONNECTION & OPS CHECKED GOOD.
